Alert archive / Texas / Red Flag Warnings in 2009
Red Flag Warning 8, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this red flag warning at Mar 26, 2009, 1:29 PM CDT for Edwards County, Val Verde County, Texas. It took effect at Mar 26, 2009, 2:00 PM CDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2009, 1:29 PM CDT (18:29 UTC)
- In effect from
- Mar 26, 2009, 2:00 PM CDT
- Expired
- Mar 26, 2009, 6:18 PM CDT
- In force
- 4 hr
- Issued by
- NWS Austin/San Antonio, TX
Counties Edwards County, TX, Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 86 km from the middle of the area, began a volume at 18:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 6.5 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 819 J/kg
- Mixed-layer CIN
- -257 J/kg
- Mixed-layer LCL
- 1383 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KEWX 261829 RFWEWX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 129 PM CDT THU MAR 26 2009 ...VERY LOW RELATIVE HUMIDITIES AND BREEZY CONDITIONS EXPECTED THIS AFTERNOON AND EARLY EVENING ACROSS PORTIONS OF THE EDWARDS PLATEAU INCLUDING VAL VERDE COUNTY... ...LOW RELATIVE HUMIDITIES AND STRONG WINDS WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS FRIDAY AFTERNOON AND EVENING... .VERY LOW RELATIVE HUMIDITIES AND BREEZY CONDITIONS WILL PREVAIL THIS AFTERNOON AND EARLY EVENING ACROSS PORTIONS OF THE EDWARDS PLATEAU INCLUDING VAL VERDE COUNTY. IN ADDITION...A COLD FRONT WILL MOVE THROUGH SOUTH CENTRAL TEXAS FRIDAY BRINGING DRY AIR AND STRONG...GUSTY...NORTHWEST WINDS TO THE WESTERN HALF OF THE REGION. RELATIVE HUMIDITIES WILL DROP TO THE MID TEENS AROUND NOON FRIDAY IN THE EXTREME WEST. THIS DRY AIR WILL SPREAD EASTWARD DURING THE EARLY AFTERNOON EVENTUALLY REACHING THE AREA FROM KERR TO ATASCOSA COUNTIES. STRONG WINDS WILL ACCOMPANY THE DRY AIR WITH 20 FOOT WINDS REACHING 25 MPH IN SOME PLACES WITH GUSTS UP TO 30 MPH. THE RELATIVE HUMIDITY WILL INCREASE BACK ABOVE 20 PERCENT AS THE TEMPERATURE DROPS DURING THE EVENING...BUT THE WINDS WILL REMAIN STRONG. AT THIS TIME THE EXACT TIMING AND LOCATION OF THE CRITICAL CONDITIONS REMAINS UNCERTAIN. AS THE FORECAST BECOMES MORE DEFINITE...A RED FLAG WARNING WILL LIKELY BE ISSUED. TXZ183-184-270100- /O.NEW.KEWX.FW.W.0008.090326T1900Z-090327T0100Z/ /O.CON.KEWX.FW.A.0007.090327T1800Z-090328T0300Z/ VAL VERDE-EDWARDS- 129 PM CDT THU MAR 26 2009 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL MOVE INTO THE WESTERN HALF OF SOUTH CENTRAL TEXAS FRIDAY AFTERNOON LEADING TO CRITICAL FIRE WEATHER CONDITIONS. RELATIVE HUMIDITIES WILL FALL TO THE MID TEENS AND 20 FOOT WINDS WILL BE 20 TO 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS WEATHER CONDITIONS ARE EXPECTED TO PROMOTE FIRES THAT WILL BE DIFFICULT TO CONTROL ACROSS THE WATCH AREA. A FIRE WEATHER WATCH IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. && $$ TXZ185>187-202>204-217>220-228-270100- /O.CON.KEWX.FW.A.0007.090327T1800Z-090328T0300Z/ REAL-KERR-BANDERA-KINNEY-UVALDE-MEDINA-MAVERICK-ZAVALA-FRIO- ATASCOSA-DIMMIT- 129 PM CDT THU MAR 26 2009 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL MOVE INTO THE WESTERN HALF OF SOUTH CENTRAL TEXAS FRIDAY AFTERNOON LEADING TO CRITICAL FIRE WEATHER CONDITIONS. RELATIVE HUMIDITIES WILL FALL TO THE MID TEENS AND 20 FOOT WINDS WILL BE 20 TO 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS WEATHER CONDITIONS ARE EXPECTED TO PROMOTE FIRES THAT WILL BE DIFFICULT TO CONTROL ACROSS THE WATCH AREA. A FIRE WEATHER WATCH IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. && $$
2 follow-up statements
000 WWUS84 KEWX 262050 RFWEWX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 350 PM CDT THU MAR 26 2009 ...VERY LOW RELATIVE HUMIDITIES AND BREEZY CONDITIONS TO CONTINUE INTO EARLY EVENING ACROSS PORTIONS OF THE EDWARDS PLATEAU INCLUDING VAL VERDE COUNTY... ...VERY LOW RELATIVE HUMIDITIES AND STRONG WINDS WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS FRIDAY AFTERNOON AND EVENING... .VERY LOW RELATIVE HUMIDITIES AND BREEZY CONDITIONS WILL CONTINUE THIS AFTERNOON AND EARLY EVENING ACROSS PORTIONS OF THE EDWARDS PLATEAU INCLUDING VAL VERDE COUNTY. IN ADDITION...A COLD FRONT WILL MOVE THROUGH SOUTH CENTRAL TEXAS FRIDAY BRINGING DRY AIR AND STRONG...GUSTY...NORTHWEST WINDS TO MUCH OF SOUTH CENTRAL TEXAS. RELATIVE HUMIDITIES WILL DROP TO THE MID TEENS AROUND NOON FRIDAY ACROSS THE EDWARDS PLATEAU AND RIO GRANDE VALLEY. THIS DRY AIR WILL SPREAD EASTWARD DURING THE EARLY AFTERNOON EVENTUALLY REACHING THE AREA FROM KERR TO ATASCOSA COUNTIES. STRONG WINDS WILL ACCOMPANY THE DRY AIR WITH 20 FOOT WINDS REACHING 25 MPH IN SOME PLACES WITH GUSTS UP TO 30 MPH. RELATIVE HUMIDITIES WILL INCREASE BACK ABOVE 20 PERCENT AS THE TEMPERATURE DROPS BY LATE EVENING FRIDAY...BUT WINDS WILL REMAIN STRONG. TXZ183-184-270100- /O.UPG.KEWX.FW.A.0007.090327T1800Z-090328T0300Z/ /O.NEW.KEWX.FW.W.0009.090327T1800Z-090328T0300Z/ /O.EXT.KEWX.FW.W.0008.000000T0000Z-090327T0100Z/ VAL VERDE-EDWARDS- 350 PM CDT THU MAR 26 2009 ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 10 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 10 PM CDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT TODAY UNTIL 8 PM CDT. BREEZY CONDITIONS AND VERY LOW RELATIVE HUMIDITIES WILL CONTINUE INTO EARLY EVENING ACROSS THE EDWARDS PLATEAU AND VAL VERDE COUNTY. EARLY FRIDAY AFTERNOON...STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL MOVE INTO THE AREA LEADING TO CRITICAL FIRE WEATHER CONDITIONS. RELATIVE HUMIDITIES WILL FALL TO THE MID TEENS AND 20 FOOT WINDS WILL BE 20 TO 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. && $$ TXZ185>187-202>204-217>220-228-270100- /O.UPG.KEWX.FW.A.0007.090327T1800Z-090328T0300Z/ /O.NEW.KEWX.FW.W.0009.090327T1800Z-090328T0300Z/ REAL-KERR-BANDERA-KINNEY-UVALDE-MEDINA-MAVERICK-ZAVALA-FRIO- ATASCOSA-DIMMIT- 350 PM CDT THU MAR 26 2009 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 10 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 10 PM CDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. ON FRIDAY AFTERNOON...STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL MOVE INTO THE AREA LEADING TO CRITICAL FIRE WEATHER CONDITIONS. RELATIVE HUMIDITIES WILL FALL TO THE MID TEENS AND 20 FOOT WINDS WILL BE 20 TO 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. && $$
000 WWUS84 KEWX 262318 AAA RFWEWX URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 618 PM CDT THU MAR 26 2009 ...VERY LOW RELATIVE HUMIDITIES AND STRONG WINDS WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS FRIDAY AFTERNOON AND EVENING... .A COLD FRONT WILL MOVE THROUGH SOUTH CENTRAL TEXAS FRIDAY BRINGING DRY AIR AND STRONG...GUSTY...NORTHWEST WINDS TO MUCH OF SOUTH CENTRAL TEXAS. RELATIVE HUMIDITIES WILL DROP TO THE MID TEENS AROUND NOON FRIDAY ACROSS THE EDWARDS PLATEAU AND RIO GRANDE VALLEY. THIS DRY AIR WILL SPREAD EASTWARD DURING THE EARLY AFTERNOON EVENTUALLY REACHING THE AREA FROM KERR TO ATASCOSA COUNTIES. STRONG WINDS WILL ACCOMPANY THE DRY AIR WITH 20 FOOT WINDS REACHING 25 MPH IN SOME PLACES WITH GUSTS UP TO 30 MPH. RELATIVE HUMIDITIES WILL INCREASE BACK ABOVE 20 PERCENT AS THE TEMPERATURE DROPS BY LATE EVENING FRIDAY...BUT WINDS WILL REMAIN STRONG. TXZ183-184-271200- /O.CAN.KEWX.FW.W.0008.000000T0000Z-090327T0100Z/ /O.CON.KEWX.FW.W.0009.090327T1800Z-090328T0300Z/ VAL VERDE-EDWARDS- 618 PM CDT THU MAR 26 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 10 PM CDT FRIDAY... ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS CANCELLED THE RED FLAG WARNING FOR THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 10 PM CDT FRIDAY. ON FRIDAY AFTERNOON...STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL MOVE INTO THE AREA LEADING TO CRITICAL FIRE WEATHER CONDITIONS. RELATIVE HUMIDITIES WILL FALL TO THE MID TEENS AND 20 FOOT WINDS WILL BE 20 TO 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. && $$ TXZ185>187-202>204-217>220-228-271200- /O.CON.KEWX.FW.W.0009.090327T1800Z-090328T0300Z/ REAL-KERR-BANDERA-KINNEY-UVALDE-MEDINA-MAVERICK-ZAVALA-FRIO- ATASCOSA-DIMMIT- 618 PM CDT THU MAR 26 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 10 PM CDT FRIDAY... ON FRIDAY AFTERNOON...STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL MOVE INTO THE AREA LEADING TO CRITICAL FIRE WEATHER CONDITIONS. RELATIVE HUMIDITIES WILL FALL TO THE MID TEENS AND 20 FOOT WINDS WILL BE 20 TO 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this red flag warning went out at Mar 26, 12:50 PM CDT, 39 minutes earlier.
Area forecast discussion, Mar 26, 12:50 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1250 PM CDT THU MAR 26 2009 .AVIATION... AN AREA OF RAIN WITH ISOLATED SHRA/TSRA WILL MOVE ACROSS THE CENTRAL AND EASTERN AREAS OF SOUTH CENTRAL TEXAS THIS AFTERNOON. AREAS OF IFR/LIFR CIGS/VSBYS CAN BE EXPECTED WITH THIS RAIN. VFR SKIES ACROSS THE WESTERN AREAS WILL SPREAD EAST ACROSS MUCH OF THE AREA BY LATE AFTERNOON. IFR/LIFR CIGS/VSBYS WILL REDEVELOP LATE EVENING, SPREAD WEST TO A KERV TO KUVA TO MMPG LINE OVERNIGHT HOURS, THEN RAPIDLY ERODE BACK TO THE EAST FRIDAY MORNING. SLY WINDS 5 TO 10 KTS WILL PREVAIL AHEAD OF THE DRYLINE, THEN NWLY 5 TO 15 KTS WITH GUSTS TO 25 KTS BEHIND THE DRYLINE. STRONG WIND GUSTS ARE POSSIBLE WITH THE STORMS. && .PREV DISCUSSION... /ISSUED 907 AM CDT THU MAR 26 2009/ UPDATE... UPDATED FORECAST AGAIN TO INCREASE 1ST PERIOD POPS AND EXTEND FURTHER WEST. ALSO EXPANDED MENTION OF SEVERE THUNDERSTORMS TO THE ENTIRE CWFA WITH JET STREAK MOVING ACROSS FROM MEXICO AND DRYLINE FORECAST TO PUSH EAST INTO OUR AREA THIS AFTERNOON. PREV DISCUSSION... /ISSUED 820 AM CDT THU MAR 26 2009/ UPDATE... UPDATED FORECAST TO INCREASE 1ST PERIOD POPS BY 10-20 PERCENT AND EXPAND FURTHER WEST GIVEN ONGOING CONVECTION OVER THE RIO GRANDE PLAINS AND 06Z NAM12 QPF. OTHERWISE...FORECAST ON TRACK. NEW SUITE OF PRODUCTS OUT SHORTLY. PREV DISCUSSION... /ISSUED 710 AM CDT THU MAR 26 2009/ AVIATION... COOL POOLING OF AIR FROM EAST CENTRAL TX HAS HELPED ENHANCE THE DRIZZLE AND LOW CIGS/VSBYS FOR MOST OF THE AREA. THE INVERSION WILL REACH DRT IN THE NEXT HOUR, AND LOCALLY DENSE FOG IS POSSIBLE AT ANY OF THE TAF SITES. MIXING SHOULD INCREASE FROM 15Z TO 16Z TO SHUT DOWN THE DRIZZLE, BUT A FEW SHOWERS COULD DEVELOP LATE THIS MORNING ALONG AND EAST OF I-35. ISOLATED SVR STORMS WILL BE POSSIBLE IN THE AFTERNOON MAINLY EAST OF I-35. EXPECTING THE VFR CONDITIONS TO BE SHORTER LIVED THIS AFTERNOON/EVENING WITH MORE LOW LEVEL MOISTURE AND LESS EVENING MESOSCALE INTERFERENCES. THUS LIFR CONDITIONS AND DRIZZLE SHOULD BE A PREVAILING CONDITION AGAIN TONIGHT ALONG I-35. FIRE WEATHER... EASTWARD SHIFTING DRYLINE THIS AFTERNOON AND STRONG MIXING COULD RESULT IN NEAR CRITICAL FIRE WEATHER CONDITIONS FOR A FEW HOURS THIS AFTERNOON OVER VAL VERDE COUNTY. WINDS COULD BE MARGINAL...BUT RH VALUES SHOULD DROP INTO THE SINGLE DIGITS OVER WESTERN PARTS OF THE COUNTY. A FIRE WEATHER WATCH WAS ISSUED FOR THE PACIFIC FRONT AND ASSOCIATED STORM SYSTEM FRIDAY. DRY CONDITIONS COULD DROP TO BELOW THRESHOLDS BEFORE NOON, BUT WINDS ARE NOT EXPECTED TO PICK UP UNTIL AROUND 18Z. STRONG WINDS COULD MAKE FOR ELEVATED FIRE WEATHER CONDITIONS ACROSS MOST OF SOUTH CENTRAL TEXAS. PATCHY LIGHT RAINS AND DRIZZLE SHOULD DRY OUT OF THE FINE FUELS AFTER SEVERAL HOURS OF NW WINDS OF 15 TO 25 MPH. THUS CRITICAL FIRE WX CONDITIONS MAY NEED TO BE CONSIDERED FOR FARTHER EAST IN LATER SHIFTS. PREV DISCUSSION... /ISSUED 434 AM CDT THU MAR 26 2009/ DISCUSSION... FRONTAL BOUNDARY LIES ACROSS SOUTHERN PART OF CWA. EXPECT THE BOUNDARY TO SHIFT BACK NORTHWARD TOWARD AS A WARM FRONT. THIS WILL BRING A CHANCE FOR THUNDERSTORMS THIS AFTERNOON IN THE EASTERN COUNTIES. THERE IS ALSO A CHANCE THAT SOME STORMS COULD BE SEVERE AND SPC HAS OUR EASTERN REGION IN A SLIGHT RISK AREA. FRIDAY THE COLD AIR WILL MOVE INTO THE AREA AND ENOUGH MOISTURE WILL REMAIN TO PRODUCE ANOTHER CHANCE FOR PRECIP IN THE EAST. STRONG WINDS WILL ACCOMPANY THE FRONTAL PASSAGE DURING THE AFTERNOON AND EVENING. WIND ADVISORY WILL LIKELY BE NECESSARY. ONCE THE FRONT IS THROUGH WINDS WILL CALM DOWN AND WEEKEND WILL BE COOLER AND DRY. THE NEXT CHANCE FOR PRECIP LOOKS TO BE NEXT TUESDAY/WEDNESDAY WITH THE NEXT FRONTAL SYSTEM. WILL UPDATE LATER THIS MORNING WITH FIRE WEATHER DISCUSSION. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 71 63 74 44 66 / 70 10 30 10 10 AUSTIN BERGSTROM INTL AIRPORT 70 63 76 45 68 / 70 10 30 10 10 NEW BRAUNFELS MUNI AIRPORT 71 60 78 40 68 / 80 - 20 10 10 BURNET MUNI AIRPORT 73 59 68 39 64 / 30 10 20 10 - DEL RIO INTL AIRPORT 88 59 75 45 75 / 40 - 0 10 - GEORGETOWN MUNI AIRPORT 73 62 71 41 66 / 50 10 30 10 10 HONDO MUNI AIRPORT 78 62 81 41 70 / 80 - 10 10 10 SAN MARCOS MUNI AIRPORT 71 60 78 39 69 / 70 10 20 10 10 LA GRANGE - FAYETTE REGIONAL 73 66 81 42 65 / 70 10 30 10 - SAN ANTONIO INTL AIRPORT 74 65 77 44 71 / 80 - 20 10 10 STINSON MUNI AIRPORT 76 65 81 44 71 / 80 - 20 10 10 && .EWX WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...DIMMIT...EDWARDS... FRIO...KERR...KINNEY...MAVERICK...MEDINA...REAL...UVALDE...VAL VERDE...ZAVALA. && 11/04
Hazardous weather outlook, Mar 26, 9:47 AM CDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 947 AM CDT THU MAR 26 2009 TXZ171>173-183>194-202>209-217>225-228-271500- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 947 AM CDT THU MAR 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... SEVERE THUNDERSTORMS ARE FORECAST ACROSS MUCH OF THE AREA TODAY WITH THE PRIMARY THREAT BEING LARGE HAIL. THIS THREAT WILL TRANSITION FROM OUR WESTERN COUNTIES THIS MORNING TO OUR CENTRAL AND EASTERN COUNTIES THIS AFTERNOON AND INTO EARLY EVENING. AN EASTWARD MOVING DRYLINE IS EXPECTED TO PRODUCE NEAR CRITICAL FIRE WEATHER CONDITIONS OVER VAL VERDE COUNTY THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A FIRE WEATHER WATCH IS IN EFFECT FRIDAY FOR PORTIONS OF SOUTH CENTRAL TEXAS GENERALLY EAST OF A KERRVILLE TO CASTROVILLE TO JOURDANTON LINE. A PACIFIC COLD FRONT WILL BRING STRONG WINDS AND VERY DRY CONDITIONS TO MUCH OF SOUTH CENTRAL TEXAS FRIDAY AFTERNOON AND EVENING. THE APPROACHING PACIFIC FRONT MAY PRODUCE WINDS REACHING WIND ADVISORY LEVELS FRIDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED.
In the hours before
Local storm report, Mar 26, 12:29 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1229 PM CDT THU MAR 26 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1228 PM HAIL PEARSALL 28.89N 99.09W
03/26/2009 M1.00 INCH FRIO TX PUBLIC
DOWNTOWN
&&
EVENT NUMBER 00399
JPBLocal storm report, Mar 26, 12:38 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1238 PM CDT THU MAR 26 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1232 PM HAIL DEVINE 29.15N 98.90W
03/26/2009 E1.75 INCH MEDINA TX PUBLIC
DOWNTOWN
&&
EVENT NUMBER 00400
JPBLocal storm report, Mar 26, 1:08 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
108 PM CDT THU MAR 26 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0100 PM TSTM WND GST CHARLOTTE 28.86N 98.70W
03/26/2009 E60 MPH ATASCOSA TX LAW ENFORCEMENT
0100 PM HAIL CHARLOTTE 28.86N 98.70W
03/26/2009 M1.00 INCH ATASCOSA TX LAW ENFORCEMENT
&&
EVENT NUMBER 00401
EVENT NUMBER 00402
JPBLocal storm report, Mar 26, 1:20 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
120 PM CDT THU MAR 26 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0119 PM HAIL CHRISTINE 28.79N 98.50W
03/26/2009 E1.75 INCH ATASCOSA TX PUBLIC
&&
EVENT NUMBER 00403
JPBLocal storm report, Mar 26, 1:21 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
121 PM CDT THU MAR 26 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0116 PM TSTM WND DMG 8 SE CHARLOTTE 28.78N 98.61W
03/26/2009 ATASCOSA TX LAW ENFORCEMENT
TREES BLOWN DOWN.
&&
EVENT NUMBER 00404
JPBLocal storm report, Mar 26, 1:29 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
129 PM CDT THU MAR 26 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0122 PM TSTM WND DMG CHRISTINE 28.79N 98.50W
03/26/2009 ATASCOSA TX PUBLIC
TREE BLOWN DOWN
0122 PM HAIL CHRISTINE 28.79N 98.50W
03/26/2009 E1.25 INCH ATASCOSA TX PUBLIC
TREE BLOWN DOWN
&&
EVENT NUMBER 00405
EVENT NUMBER 00406
JPBThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 6:04 AM CDT | Fire Weather Watch | EWX | Atascosa, Bandera, Dimmit, Edwards, Frio, Kerr and 7 more | 10 hr |
| Mar 26, 8:47 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 43 min |
| Mar 26, 9:05 AM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 55 min |
| Mar 26, 9:29 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 61 min |
| Mar 26, 9:35 AM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde | 55 min |
| Mar 26, 10:23 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 38 min |
| Mar 26, 10:25 AM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina | 65 min |
| Mar 26, 10:41 AM CDT | Areal Flood Advisory | EWX | Kinney, Uvalde | 2 hr |
| Mar 26, 10:43 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Medina, Uvalde | 62 min |
| Mar 26, 10:58 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Real, Uvalde | 62 min |
| Mar 26, 11:10 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Frio, Medina | 30 min |
| Mar 26, 11:54 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Frio, Medina, Zavala | 51 min |
| Mar 26, 12:27 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Frio, Medina | 63 min |
| Mar 26, 12:48 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Frio, Wilson | 42 min |
| Mar 26, 1:03 PM CDT | Tornado Warning | EWX | Atascosa | 27 min |
| Mar 26, 1:24 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Karnes | 66 min |
| Mar 26, 2:08 PM CDT | Severe Thunderstorm Warning | EWX | Karnes | 37 min |
| Mar 26, 3:50 PM CDT | Red Flag Warning | EWX | Atascosa, Bandera, Blanco, Dimmit, Edwards, Frio and 10 more | 30 hr |
| Mar 26, 4:00 PM CDT | Wind Advisory | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 25 more | 29 hr |
Nearby
Red Flag Warnings in Texas, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.